The μ-topological Hausdoff dimension

DSpace/Manakin Repository

español português english

The μ-topological Hausdoff dimension

Show simple item record Lotfi, Hela 2020-02-13T12:49:24Z 2020-02-13T12:49:24Z 2019
dc.description.abstract In 2015, R. Balkaa, Z. Buczolich and M. Elekes introduced the topological Hausdoff dimension which is a combination of the definitions of the topological dimension and the Hausdorff dimension. In our manuscript, we propose to generalize the topological Hausdorff dimension by combining the definitions of the topological dimension and the μ-Hausdorff dimension and we call it the μ-topological Hausdorff dimension. We will present upper and lower bounds for the μ-topological Hausdorff dimension of the Sierpinski carpet valid in a general framework. As an application, we give a large class of measures μ, where the μ-topological Hausdorff dimension of the Sierpinski carpet coincides with the lower and upper bounds. es_ES
dc.format.extent 18 p. es_ES
dc.format.mimetype application/pdf en_US
dc.language.iso eng es_ES
dc.publisher Universidad de Extremadura es_ES
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 International *
dc.rights.uri *
dc.subject Hausdorff dimension es_ES
dc.subject Topological Hausdorff dimension es_ES
dc.subject Dimensión de Hausdorff es_ES
dc.subject Dimensión topológica de Hausdorff es_ES
dc.title The μ-topological Hausdoff dimension es_ES
dc.type article es_ES
dc.description.version peerReviewed es_ES
europeana.type TEXT en_US
dc.rights.accessRights openAccess es_ES
dc.subject.unesco 1210.05 Topología General es_ES
europeana.dataProvider Universidad de Extremadura. España es_ES
dc.identifier.bibliographicCitation LOTFI, H. (2019). The μ-topological Hausdoff dimension. Extracta Mathematicae 34 (2), 237-254. E-ISSN 2605-5686 es_ES
dc.type.version publishedVersion es_ES
dc.contributor.affiliation N/A es_ES
dc.identifier.doi 10.17398/2605-5686.34.2.237
dc.identifier.publicationtitle Extracta Mathematicae es_ES
dc.identifier.publicationissue 2 es_ES
dc.identifier.publicationfirstpage 237 es_ES
dc.identifier.publicationlastpage 254 es_ES
dc.identifier.publicationvolume 34 es_ES
dc.identifier.e-issn 2605-5686

Files in this item

Files Size Format View
2605-5686_34_2_237.pdf 357.7Kb PDF Thumbnail

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 International Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International

Search DSpace


My Account



Redes sociales